# SDR CA120928003

- Difficulty date: September 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Radome
- Part number: 4426X212
- Condition: Debonded
- Part time: 888 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN THE FLARE FOR LANDING, THE ACFT SUSTAINED A BIRD STRIKE TO THE RT SIDE OF THE RADOME.  THERE WAS MINOR DAMAGE TO THE RADOME WHICH REQUIRED ITS REPLACEMENT ON RETURN TO BASE.  RADOME, PN 4426X-2-12, SN 1034.  ACFT TSN 888, CSN 628.
